Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/49352
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRoughan, M.en
dc.contributor.authorUhlig, S.en
dc.contributor.authorWillinger, W.en
dc.date.issued2008en
dc.identifier.citationIEEE Network, 2008; 22(2):4-5en
dc.identifier.issn0890-8044en
dc.identifier.urihttp://hdl.handle.net/2440/49352-
dc.descriptionCopyright © 2008 IEEEen
dc.description.statementofresponsibilityMatthew Roughan; Steve Uhlig; Walter Willingeren
dc.language.isoenen
dc.publisherIEEE-Inst Electrical Electronics Engineers Incen
dc.titleInternet scalability: properties and evolutionen
dc.typeJournal articleen
dc.identifier.rmid0020080471en
dc.identifier.doi10.1109/MNET.2008.4476064en
dc.identifier.pubid43578-
pubs.library.collectionApplied Mathematics publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
Appears in Collections:Applied Mathematics publications

Files in This Item:
File Description SizeFormat 
hdl_49352.pdf146.19 kBPublisher's post-printView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.